Home Lifestyle Statins side effects: The unsettling sensation in your leg that can be...

Statins side effects: The unsettling sensation in your leg that can be a side effect

265
0


It is not just muscle pain and leg cramp that can interfere with statins. Rarely, statin use could cause an increase in the level of enzymes that signal liver inflammation. If the increase is only mild, you can continue to take the drug.

Occasionally, if the increase is severe, you may need to try a different statin.

Although liver problems are a rare side effect of taking statins, your GP may order a liver enzyme test before or shortly after you begin to take a statin. You would not need any additional liver enzyme tests unless you begin to have signs or symptoms of trouble with your liver, according to the NHS.

Blood sugar levels may also increase when you take statin, which could heighten the possibility of devoting type 2 diabetes. Whilst the risk is small, its importance cannot be ignored and the Food and Drug Administration (FDA) has issued warning labels on statin bottles advising those who are overweight to be aware of possible side effects.



Previous articlePolice officer who assaulted teenage black boy, 15, and black male cyclist sacked
Next articleDerby and King George winner Adayar will now head straight to Prix de l'Arc de Triomphe

LEAVE A REPLY

Please enter your comment!
Please enter your name here